# SDR IPXA09M55831

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NBR 285-W3-001 LHW UPPER WINGLET LEADING EDGE TOP END REPAIR DOUBLER NEEDS VALIDATION.  BASE ON EO MD11-5100-30530-B, REPAIR SEQ NR 285-W3-001 DOES NOT CORRELATE TO ANY SRM REPAIR.  EXISTING REPAIR AT LHW UPPER WINGLET L/E REMOVED PER EN 1211-09.  HOLE WITH SHORT EDGE TRIM OFF WITH 0.5 RADIUS 10X VISUAL INSP AND HFEC C/O ON DISCREPANT AREA AND FOUND NO CRACK OR CORROSION.  NEW REPAIR DOUBLER AND FILLER FABRICATED AND INSTALLED PER EN 1211-09.
